Alert archive / Pennsylvania / River Flood Warnings in 2012

River Flood Warning 3, NWS Pittsburgh, PA

March 1, 2012Fayette County, Washington County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this river flood warning at Mar 1, 2012, 7:29 AM EST for Fayette County, Washington County, Westmoreland County, Pennsylvania. It took effect at Mar 1, 2012, 6:04 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2012, 7:29 AM EST (12:29 UTC)
In effect from
Mar 1, 2012, 6:04 PM EST
Expired
Mar 1, 2012, 10:39 PM EST
In force
5 hr
Issued by
NWS Pittsburgh, PA
Flood severity
Minor

Counties Fayette County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 57 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Monongahela River at Charleroi Lock and Dam (CHRP1).

Action stage
22.6 ft
Minor stage
28 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03075000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WGUS41 KPBZ 011229
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
729 AM EST THU MAR 1 2012

...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND
  WESTMORELAND COUNTIES
  MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON 
  AND WESTMORELAND COUNTIES
 
.  WIDESPREAD...HEAVY RAINFALL ACROSS NORTHERN WEST VIRGINIA AND 
SOUTHWEST PENNSYLVANIA IS RESULTING IN HIGHER THAN EXPECTED RISES ON 
THE MONONGAHELA RIVER TODAY. RISES ARE EXPECTED TO BE SUFFICIENT FOR 
THE MONONGAHELA RIVER AT CHARLEROI AND ELIZABETH TO RISE ABOVE FLOOD 
STAGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

PAC051-125-129-012029-
/O.NEW.KPBZ.FL.W.0003.120301T2304Z-120302T0645Z/
/CHRP1.1.ER.120301T2304Z.120302T0000Z.120302T0045Z.NO/
729 AM EST THU MAR 1 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONONGAHELA RIVER NEAR CHARLEROI.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 23.2 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 28.0 FEET...IN MONONGAHELA...BACKWATER FLOODING ALONG 
  PIGEON CREEK BEGINS FROM THE INTERSECTION OF PARK WAY AND PARK 
  AVENUE.

$$

PAC003-125-129-012029-
/O.NEW.KPBZ.FL.W.0004.120301T2145Z-120302T0730Z/
/ELZP1.1.ER.120301T2145Z.120302T0000Z.120302T0130Z.NO/
729 AM EST THU MAR 1 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONONGAHELA RIVER NEAR ELIZABETH.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:15 AM THURSDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.3 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 20.0 FEET...SMALL COMMUNITIES AROUND LOCK 3 AREA BEGIN 
  MINOR FLOODING.

$$
3 follow-up statements
058 
WGUS81 KPBZ 011541
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 AM EST THU MAR 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND 
  WESTMORELAND COUNTIES 
  MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON 
  AND WESTMORELAND COUNTIES 
 
.  RAINSHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION DURING THE
PAST 24 HOURS PRODUCED WIDESPREAD HEAVY RAINFALL ACROSS NORTHERN WEST 
VIRGINIA AND THE SOUTHERN TIER COUNTIES OF WESTERN PENNSYLVANIA. 
RAINFALL AMOUNTS RAINGED FROM 0.80 TO 3.25 INCHES ACROSS THE AFFECTED 
AREAS. THE RESULT OF THE RAINFALL IS RAPID...SIGNIFICANT RISES ON THE 
MONONGAHELA RIVER. ALL FORECAST LOCATIONS ALONG THE MONONGAHELA RIVER 
ARE FORECAST TO REACH ALERT STAGES. AT CHARLEROI AND ELIZABETH THE
RISES WILL BE SIGNIFICANT ENOUGH TO EXCEED FLOOD STAGE AND CAUSE MINOR 
FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

PAC051-125-129-012341-
/O.EXT.KPBZ.FL.W.0003.120301T2304Z-120302T0645Z/
/CHRP1.1.ER.120301T2304Z.120302T0000Z.120302T0045Z.NO/
1041 AM EST THU MAR 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE MONONGAHELA RIVER NEAR CHARLEROI.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 24.9 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 28.0 FEET...IN MONONGAHELA...BACKWATER FLOODING ALONG 
  PIGEON CREEK BEGINS FROM THE INTERSECTION OF PARK WAY AND PARK 
  AVENUE.

$$

PAC003-125-129-012341-
/O.EXT.KPBZ.FL.W.0004.120301T2332Z-120302T0651Z/
/ELZP1.1.ER.120301T2332Z.120302T0000Z.120302T0051Z.NO/
1041 AM EST THU MAR 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE MONONGAHELA RIVER NEAR ELIZABETH.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:15 AM THURSDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 20.0 FEET...SMALL COMMUNITIES AROUND LOCK 3 AREA BEGIN 
  MINOR FLOODING.

$$
409 
WGUS81 KPBZ 012311
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 PM EST THU MAR 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON 
  AND WESTMORELAND COUNTIES 

  MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON 
  AND WESTMORELAND COUNTIES 
 
.  RAINSHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION DURING THE
PAST 24 HOURS PRODUCED WIDESPREAD HEAVY RAINFALL ACROSS NORTHERN WEST 
VIRGINIA AND THE SOUTHERN TIER COUNTIES OF WESTERN PENNSYLVANIA. 
RAINFALL AMOUNTS RAINGED FROM 0.80 TO 3.25 INCHES ACROSS THE AFFECTED 
AREAS. THE RESULT OF THE RAINFALL IS RAPID...SIGNIFICANT RISES ON THE 
MONONGAHELA RIVER. ALL FORECAST LOCATIONS ALONG THE MONONGAHELA RIVER 
ARE FORECAST TO REACH ALERT STAGES. AT CHARLEROI AND ELIZABETH THE
RISES WILL BE SIGNIFICANT ENOUGH TO EXCEED FLOOD STAGE AND CAUSE
MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

PAC051-125-129-020645-
/O.CON.KPBZ.FL.W.0003.000000T0000Z-120302T0645Z/
/CHRP1.1.ER.120301T2352Z.120302T0000Z.120302T0045Z.NO/
611 PM EST THU MAR 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE MONONGAHELA RIVER NEAR CHARLEROI.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM THURSDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 28.0 FEET...IN MONONGAHELA...BACKWATER FLOODING ALONG 
  PIGEON CREEK BEGINS FROM THE INTERSECTION OF PARK WAY AND PARK 
  AVENUE.

$$

PAC003-125-129-020651-
/O.EXT.KPBZ.FL.W.0004.120301T2351Z-120302T0651Z/
/ELZP1.1.ER.120301T2351Z.120302T0000Z.120302T0051Z.NO/
611 PM EST THU MAR 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE MONONGAHELA RIVER NEAR ELIZABETH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 PM THURSDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 20.0 FEET...SMALL COMMUNITIES AROUND LOCK 3 AREA BEGIN 
  MINOR FLOODING.

$$
171 
WGUS81 KPBZ 020339
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1039 PM EST THU MAR 1 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON 
  AND WESTMORELAND COUNTIES
  MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON 
  AND WESTMORELAND COUNTIES
 
.  THE RIVER CRESTED BELOW FLOOD STAGE AND WILL CONTINUE TO FALL 
THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

PAC051-125-129-020409-
/O.CAN.KPBZ.FL.W.0003.000000T0000Z-120302T0645Z/
/CHRP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 PM EST THU MAR 1 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MONONGAHELA RIVER NEAR CHARLEROI.
* AT 10:00 PM THURSDAY THE STAGE WAS 26.0 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 26.5 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 18.2 FEET BY SATURDAY MORNING.


$$

PAC003-125-129-020409-
/O.CAN.KPBZ.FL.W.0004.000000T0000Z-120302T0651Z/
/ELZP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 PM EST THU MAR 1 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MONONGAHELA RIVER NEAR ELIZABETH.
* AT 10:15 PM THURSDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SATURDAY MORNING.
* IMPACT...AT 18.1 FEET...LOCK WALLS OVERTOPPED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Mar 1, 6:37 AM EST, 52 minutes earlier.

Area forecast discussion, Mar 1, 6:37 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
637 AM EST THU MAR 1 2012

.SYNOPSIS...
COLDER AIR BEHIND THE FRONT MAY STILL PRODUCE SCATTERED LIGHT SHOWERS
ACROSS THE NORTH INTO THE AFTERNOON. ELSEWHERE, CONDITIONS WILL
BE DRY AND SEASONABLE. HIGH PRESSURE WILL MAINTAIN DRY CONDITIONS
TONIGHT AND FRIDAY MORNING. LOW PRESSURE WILL BRING SHOWERS LATE
FRIDAY INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PER RECENT SURFACE AND RADAR DATA, ALONG WITH HRRR AND WRF-NMM
MODEL OUTPUT, EXPECT SCATTERED SHOWERS OF RAIN AND POSSIBLY
FLURRIES LINGERING ACROSS THE NORTH THROUGH MIDDAY. FARTHER
SOUTH, NAM MODEL PROFILES INDICATE VARIABLE CLOUDINESS.

GFS AND NAM MOS INDICATING TEMPERATURES ONLY REBOUNDING A COUPLE
DEGREES BY THIS AFTERNOON, MAKING DAYTIME HIGHS NEAR NORMAL.

NAM MODEL PROFILES SHOW WINDS CAN GUST TO 25-30 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
EASTBOUND HIGH PRESSURE WILL PROVIDE A DRY BREAK TONIGHT, WITH
LOWS NEAR OR SLIGHTLY WARMER THAN NORMAL.

SREF MODEL OUTPUT CONTINUES TO SHOW A WELL DEVELOPED LOW PRESSURE
SYSTEM, MOVING NORTHEAST FROM OKLAHOMA TO MICHIGAN, WILL START
PRODUCING SHOWERS ACROSS THE UPPER OHIO VALLEY FRIDAY AFTERNOON.

NAM AND GFS MOS SHOW HIGHS FRIDAY CAN BE 10 TO 15 DEGREES WARMER
THAN NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SREF MODEL OUTPUT SHOWS ONCE THE LOW PRESSURE REACHES MICHIGAN, IT
WILL PUSH COLD FRONTAL BANDS OF SHOWERS EASTWARD ACROSS THE UPPER
OHIO VALLEY FRIDAY NIGHT AND EARLY SATURDAY.

ECMWF MODEL OUTPUT THEN SHOWS A SECONDARY COLD FRONT WILL PROVIDE
FURTHER COOLING SATURDAY NIGHT AND SUNDAY, WITH A MIX OF RAIN AND
SNOW SHOWERS.

ENSUING HIGH PRESSURE SHOULD PROMOTE DRY CONDITIONS AND MODERATING
TEMPERATURES MONDAY INTO WEDNESDAY.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
NAM MODEL PROFILES SHOW COLD POOL STRATOCUMULUS TO OCCASIONALLY
PRODUCE MVFR CEILINGS TODAY, PARTICULARLY FROM PIT NORTH. ISOLATED
MVFR VISIBILITIES MAY BRIEFLY OCCUR WITH MIXED SHOWERS NORTH.

SURFACE WINDS FROM THE WEST CAN GUST TO 25-30 KTS AT TIMES.

HIGH PRESSURE WILL ENSURE VFR AND LESS WIND TONIGHT.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
VFR INTO FRIDAY AFTERNOON. THEN RESTRICTIONS AND SHOWERS POSSIBLE
LATE FRIDAY NIGHT AND SATURDAY AS A LOW PRESSURE SYSTEM TRACKS
NORTHEAST AND PUSHES A COLD FRONT THROUGH THE AREA. A SECONDARY COLD
FRONT WILL PROMOTE POSSIBLE RESTRICTIONS WITH RAIN AND SNOW SUNDAY
INTO EARLY MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Mar 1, 4:35 AM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 AM EST THU MAR 1 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020-021-029-
031-073>076-WVZ001>004-012-021>023-041-020945-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
435 AM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING.
THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ008-009-015-016-022-023-020945-
VENANGO-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-
435 AM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 7:21 PM ESTSpecial Weather StatementPBZMercer54 min
Feb 29, 7:54 PM ESTSpecial Weather StatementPBZForest, Mercer, Venango51 min
Feb 29, 8:42 PM ESTSpecial Weather StatementPBZForest, Mercer, Venango48 min
Feb 29, 10:02 PM ESTSpecial Weather StatementPBZClarion, Mercer, Venango58 min
Feb 29, 10:35 PM ESTSpecial Weather StatementPBZBeaver40 min
Feb 29, 10:54 PM ESTSpecial Weather StatementPBZClarion, Forest, Jefferson, Venango66 min
Feb 29, 11:14 PM ESTSpecial Weather StatementPBZButler31 min
Mar 1, 12:25 AM ESTSpecial Weather StatementPBZArmstrong35 min
Mar 1, 7:29 AM ESTRiver Flood WarningPBZAllegheny, Washington, Westmoreland15 hr

Nearby

River Flood Warnings in Pennsylvania, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.